# SDR UPS03841309

- Difficulty date: September 22, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1723 CANTED FRAME AT LONG 21L HAS A HOLE WORN THRU FRAME.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC8 -5310-11728-A APPROX A.
